Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Antichains and completely separating systems - a catalogue and applications

Gruttmuller, Martin, Roberts, Ian and Rylands, Leanne (2014). Antichains and completely separating systems - a catalogue and applications. Discrete Applied Mathematics,163(Part 2):165-180.

Document type: Journal Article
Citation counts:
Google Scholar Search Google Scholar

IRMA ID 82794376xPUB70
Title Antichains and completely separating systems - a catalogue and applications
Author Gruttmuller, Martin
Roberts, Ian
Rylands, Leanne
Journal Name Discrete Applied Mathematics
Publication Date 2014
Volume Number 163
Issue Number Part 2
ISSN 0166-218X   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-84889082610
Start Page 165
End Page 180
Total Pages 16
Place of Publication Amsterdam
Publisher Elsevier
HERDC Category C1 - Journal Article (DIISR)
Abstract This paper extends known results on the existence, number and structure of antichains and completely separating systems. Both these structures are classified in several ways, and both an enumeration and listing of each type of object are given in a catalogue, which is described in detail in this paper. The antichain catalogue provides a complete listing of all non-isomorphic antichains on mm points for m≤7m≤7.
Keywords Completely separating system
Antichain
Classification
Enumeration
DOI http://dx.doi.org/10.1016/j.dam.2012.04.016   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
 
Versions
Version Filter Type
Access Statistics: 29 Abstract Views  -  Detailed Statistics
Created: Thu, 07 Aug 2014, 17:11:20 CST